MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10025
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during cori assisted surgery, there was a bump error message.When the real intelligence tracking camera was connected the screen flipped back to check screen after point probe verification.Switching ethernet cable did not solve the problem.Procedure was resumed, after a non-significant delay, by changing to manual procedure.No other complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).The real intelligence tracking camera, rob10025, s/n (b)(4) used for treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was completed.The reported problem was confirmed.The camera was connected to a cori system.Upon entering the firmware update screen the system presented with a bump sensor error.Completed accuracy assessment and the bump sensor notification presented at the conclusion of the test.The most likely cause of this event is product mishandling.Refer to the cori surgical system user¿s manual for proper handling.Care and caution should be exercised during the surgical site setup, surgery and tear down to protect the device from an unforeseen force, such as falling onto a hard surface or damage.Refer to cori cleaning and sterilization care for proper handling during the cleaning and disinfection process.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of this case.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Per complaint details from the us, it was reported that during cori assisted surgery, there was a bump error message.When the real intelligence tracking camera was connected, the screen flipped back to check screen after point probe verification.Switching ethernet cable did not solve the problem.Procedure was resumed, after a non-significant delay, by changing to manual procedure.No other complications were reported.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TRACKING CAMERA
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14188546
Report Number3010266064-2022-00318
Device Sequence Number4481919
Product Code OLO
UDI-Device Identifier00885556757437
UDI-Public00885556757437
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10025
Device Catalogue NumberROB10025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORI ROBOTICS USA: ROB20000, (B)(4); REAL INT TRACKING CAMERA: (B)(4); REAL INT TRACKING CAMERA: (B)(4)
Patient SexUnknown